DBLP BibTeX Record 'journals/dam/BiedlDDLLORSTW02'

@article{DBLP:journals/dam/BiedlDDLLORSTW02,
  author    = {Therese C. Biedl and
               Erik D. Demaine and
               Martin L. Demaine and
               Sylvain Lazard and
               Anna Lubiw and
               Joseph O'Rourke and
               Steve Robbins and
               Ileana Streinu and
               Godfried T. Toussaint and
               Sue Whitesides},
  title     = {A note on reconfiguring tree linkages: trees can lock},
  journal   = {Discrete Applied Mathematics},
  volume    = {117},
  number    = {1-3},
  year      = {2002},
  pages     = {293-297},
  ee        = {http://dx.doi.org/10.1016/S0166-218X(01)00229-3},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}